# SDR DALA2023051603923

- Difficulty date: May 13, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 94,717 hours, 24,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 4R DOOR WILL NOT CLOSE. CORRECTIVE ACTION: INSPECTEDDOOR AND OPS CK NML AT THIS TIME. (4035190)
